# SDR SWAA2023121223876

- Difficulty date: November 21, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI REPORT PASSENGER CABIN FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540 BL0 TO LBL 24.75 2023-694321<[01] REPLACED NEW CABIN FLOOR STRUCTURE SUPPORT AT STA 540 BL0 TO LBL 24.75 IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0060 SHEET 46 REV. -;[02] CORRECTED STEP 1  REPLACED NEW CABIN FLOOR STRUCTURE SUPPORT AT STA 540 BL0 TO LBL 24.75 IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0060 SHEET 46 REV. - SEE INDIVIDUAL SING OFF BELOW;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
